<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 29, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1992 Vol. 29, No. 1, 1—163
The asymptotic behavior of non-linear dissipative hyperbolic equations
Wan Se Kim
Bull. Korean Math. Soc. 1992 Vol. 29, No. 1, 1—7
Critical metrics on nearly Kaehlerian manifolds
Jin Suk Pak and Hwal Lan Yoo
Bull. Korean Math. Soc. 1992 Vol. 29, No. 1, 9—13
Parameter space for eigenmaps of flat 3-tori into spheres
Joon Sik Park and Won Tae Oh
Bull. Korean Math. Soc. 1992 Vol. 29, No. 1, 15—24
Locally product indefinite Kaehlerian metrics with vanishing conformal curvature tensor field
Jung-Hwan Kwon and Won Ho Sohn
Bull. Korean Math. Soc. 1992 Vol. 29, No. 1, 25—29
Convergence of the generalized implicit Euler method
Dong Won Yu
Bull. Korean Math. Soc. 1992 Vol. 29, No. 1, 31—40
Cauchy decomposition formulas for Schur modules
Hyoung J. Ko
Bull. Korean Math. Soc. 1992 Vol. 29, No. 1, 41—55
Composition with a homogeneous polynomial
Jun Soo Choa and Boo Rim Choe
Bull. Korean Math. Soc. 1992 Vol. 29, No. 1, 57—63
Tight closures and infinite integral extensions
Myung In Moon and Young Hyun Cho
Bull. Korean Math. Soc. 1992 Vol. 29, No. 1, 65—72
Transverse harmonic fields on Riemannian manifolds
Jin Suk Pak and Hwal Lan Yoo
Bull. Korean Math. Soc. 1992 Vol. 29, No. 1, 73—80
Invariance of domain theorem for semicontinuous mappings of type $(S_+)$
Jong An Park
Bull. Korean Math. Soc. 1992 Vol. 29, No. 1, 81—87
The period and the linear complexity of certain linear recurring sequences in the finite field $GF(q)$
Seung Ahn Park
Bull. Korean Math. Soc. 1992 Vol. 29, No. 1, 89—99
A correspondence between Hecke rings $L^{n}_{0}(q)$ and $D^n$
Jae Myung Chung, Myung Hwan Kim
Bull. Korean Math. Soc. 1992 Vol. 29, No. 1, 101—116
On the dimension of amalgamated ordered sets
Jeh Gwon Lee
Bull. Korean Math. Soc. 1992 Vol. 29, No. 1, 117—123
On the sufficient condition for the linearized approximation of the Benard convection problem
Jong Chul Song, Chang Ho Jeon
Bull. Korean Math. Soc. 1992 Vol. 29, No. 1, 125—135
Efficient generation of maximal ideals in polynomial rings
Sunah Kim
Bull. Korean Math. Soc. 1992 Vol. 29, No. 1, 137—143
Uniqueness for the martingale problem with discontinuous coefficient
Young Mee Kwon
Bull. Korean Math. Soc. 1992 Vol. 29, No. 1, 145—151
On the ring of integers of cyclotomic function fields
SungHan Bae, Sang Geun Hahn
Bull. Korean Math. Soc. 1992 Vol. 29, No. 1, 153—163

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd